# SDR UPS06146271

- Difficulty date: February 23, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 2565 · Escape Slide
- Part: Connector
- Part number: 70WNA
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW ENTRY DOOR ESCAPE SLIDE WARNING LIGHT INOP.  CLEANED CONNECTOR 70WN -A ON ASPSU.  OPS CHECKED GOOD IAW MM 52-73-18.
